MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0750-7658(96)85041-6

Медицинская библиотека · Annales francaises d'anesthesie et de reanimation · 1996

[Prolonged apnea after suxamethonium administration during staphylococcal toxic shock].

Blanloeil Y, Delaroche O, Tequi B, Gunst J P, Dixneuf B

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A toxic shock syndrome occurred after a femoral nail removal requiring revision surgery. After administration of suxamethonium (1 mg.kg-1), an apnoea prolonged over 45 minutes was observed. The trachea was extubated 105 minutes after suxamethonium administration. For the nail removal, two days before, the anaesthetic had been given by the same anaesthesiologist, with a similar protocol. Apnoea extended over 20 minutes. The day of the revision surgery, plasma cholinesterase activity was 410 UI.L-1 and reached 910 UI.L-1, 9 months later. Dibucaine number was 20 and fluorure number 17. The apnoea was in relation with a genetic plasma cholinesterase deficiency increased by the toxic shock syndrome. Shock and hepatic insufficiency were suspected to contribute to the decrease in plasma cholinesterase. Suxamethonium should be avoided in case of toxic shock syndrome.

Для цитирования: Blanloeil Y, Delaroche O, Tequi B, Gunst J P, Dixneuf B. [Prolonged apnea after suxamethonium administration during staphylococcal toxic shock].. Annales francaises d'anesthesie et de reanimation. 1996. DOI: 10.1016/0750-7658(96)85041-6.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.